# SDR A6WA2020030247210

- Difficulty date: February 28, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 35,435 hours, 37,244 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380048803
- Part serial: P626
- Condition: Making Metal
- Location: Apu Bay
- Part time: 42,082 hours, 47,668 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

***SUPPLEMENTAL**** ODOR OF FUEL IN COCKPIT AFTER APU START IN FLT. ODOR DISSIPATED AS SOON AS BLEED WHERE TURN OFF.  AIRCRAFT REMOVED FROM SERVICE  THE APU WAS PLACED ON MEL,48-10-01-01 AND MX C/W SUP 09-037C FOR UNUSUAL ODORS OF CONTAMINATION FROM THE APU OR ACM.  TROUBLESHOOT AND FOUND APU AUTOSHUTDOWN TWICE @60% DURING START.  METAL FOUND ON DIL DRAIN PLUG.  SUSPECT FUEL ISSUE CAUSING FUEL SMELL IN CABIN IS OVERFUELING APU POSSIBLE FUEL CONTROL INTERMITTENT FAIL.  NO NEW CODES ON ECU AFTER BOTH SHUTDOWN IN HANGAR APU AND GEN REQUIRE REPLACEMENT.  REPLACED APU.
